# SDR CALA2014081101096

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 34,576 hours, 11,744 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 787R BETWEEN STRINGER 8 & 9 AT THE AIR CONDITIONING OUTLET EXTRUSION SUPPORT ATTACHMENT TO THE FUSELAGE FRAME.  THE INBD RIVET HOLE HAS A CRACK INDICATION ON THE FRAME.  CUT OUT DAMAGE & FABRICATED REPAIR ANGLES FOR FRAME 787 RT BETWEEN STRINGER 8R & 9R & INSTALLED REPAIR ANGLES IAW EA 531 0-04716 REV G.
